# SDR REXA2025081900820

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 27,296 hours, 22,059 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT DOOR S/N SB0739 HAS POSSIBLE CRACK AROUND TOP ALIGNMENT LUG.  REPAIRED CRACK TO OVERWING EMERGENCY EXIT DOOR S/N SB0739 TOP SECTION (AROUND BASE OF DOOR PROXIMITY SENSOR STRIKER) IAW MHIRJ REO 670-52-21-103 REV -- DATED 2024-11-06.
